# SDR CALA2014102192541

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CGO DOOR CUT OUT SILL SUPPORT STRUCTURE CORRODED AT FS 588.  R & R FWD CGO DOOR LOWER SILL PN 143T8204-1 WITH NEW SILL IAW SRM 51-40-02 & DWG 143T8513.  THIS IS A PSE REPLACEMENT WITH NO INSPECTIONS REQUIRED OUTSIDE OF NORMAL MPD REQUIREMENTS.  OPERATIONS CHECKED GOOD OF FWD CGO DOOR FUNCTION FIT & FAIR IAW AMM 52-33-00.
